# SDR GTIA010510

- Difficulty date: April 11, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Control Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CONTROL TAB HAS DELAMINATION ON THE BOTTOM (MARKED IN RED) DOT NR 005.  REMOVED AREAS OF DELAMINATION IAW DC-9 MM.  FABRICATED REPAIR DOUBLER IAW DC-9 MM MD 80 SRM 55-04.  INSTALLED DOUBLER IAW DC-9 MD-80 SRM 55-04.  WEIGHED AND BALANCED TAB PER BOEING.  (M)
